# SDR DALA2024092309334

- Difficulty date: September 21, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N802NW
- Make and model: Airbus A330-323
- Aircraft serial: 0533
- Aircraft time: 92,457 hours, 12,213 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Test
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3302 3R DOOR SLIDE FAILED DEPLOYMENT CHECK REF W/C 2560-9352-33. CORRECTIVE ACTION: REPLACED SLIDE PER DELTA WORK CARD 2560-9352-33. OK FOR SERVICE. (0569250)
